# SDR 2002UALA01814

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 947, LBL 17 THROUGH LBL 21. FLOORBEAM UPPER FLANGE HAS MATERIAL LOSS EXCEEDING LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FLANGE REPAIR DOUBLER STRAP INSTALLED.
